# SDR CALA2025021202296

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 81,561 hours, 29,738 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: E7174000
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 15ABC FOUND PASSENGER OXYGEN GENERATOR PINNED INOPERABLE IN PSU. REMOVED SHIPPING PIN AND STREAMER FROM GENERATOR IAW AMM 35-22-11-400-804-001 AND 35-22-11-400-811-001. ITEM OK FOR SERVICE. VERIFIED SHIPPING PIN REMOVAL FROM OXYGEN GENERATOR IAW AMM 35-22-11-400-804-001 AND 35-22-11-400-811-001. ITEM OK FOR SERVICE.
